# SDR SWAA2012062605290

- Difficulty date: June 22, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 80,019 hours, 67,501 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521C
- Part serial: BN298
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON CONTROL TAB DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
